Auslander–Reiten sequences on schemes

Peter Jørgensen Department of Pure Mathematics, University of Leeds

TBD mathscidoc:1701.333073

Arkiv for Matematik, 44, (1), 97-103, 2004.3
Auslander–Reiten sequences are the central item of Auslander–Reiten theory, which is one of the most important techniques for the investigation of the structure of abelian categories.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:16 uploaded by arkivadmin ] [ 693 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{peter2004auslander–reiten,
  title={Auslander–Reiten sequences on schemes},
  author={Peter Jørgensen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203616247150882},
  booktitle={Arkiv for Matematik},
  volume={44},
  number={1},
  pages={97-103},
  year={2004},
}
Peter Jørgensen. Auslander–Reiten sequences on schemes. 2004. Vol. 44. In Arkiv for Matematik. pp.97-103. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203616247150882.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved